# SDR DL757961653

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Failed
- Location: L4 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER, FOUND L4 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  FOUND BULB BURNT.  RELAMPED SAME AND OPERATIONAL CHECK NORMAL.
